RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1963, Volume 62(104), Number 3, Pages 335–344 (Mi msb4603)  

The lattice of ideals of an object of a category. II

E. G. Shul'geifer


Full text: PDF file (1254 kB)

Bibliographic databases:
Received: 12.11.1962

Citation: E. G. Shul'geifer, “The lattice of ideals of an object of a category. II”, Mat. Sb. (N.S.), 62(104):3 (1963), 335–344

Citation in format AMSBIB
\Bibitem{Shu63}
\by E.~G.~Shul'geifer
\paper The lattice of ideals of an object of a category.~II
\jour Mat. Sb. (N.S.)
\yr 1963
\vol 62(104)
\issue 3
\pages 335--344
\mathnet{http://mi.mathnet.ru/msb4603}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=159772}
\zmath{https://zbmath.org/?q=an:0136.25504}


Linking options:
  • http://mi.mathnet.ru/eng/msb4603
  • http://mi.mathnet.ru/eng/msb/v104/i3/p335

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:111
    Full text:49

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019